RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 161, Number 1, Pages 46–62 (Mi tmf6418)  

This article is cited in 2 scientific papers (total in 2 papers)

Modular integrals in minimal super Liouville gravity

V. A. Belavinab

a Institute for Theoretical and Experimental Physics, Moscow, Russia
b Laboratoire de Physique Théorique et Astroparticules, Université Montpellier II, Montpellier, France

Abstract: We evaluate the four-point integral of the minimal super Liouville gravity on the sphere numerically. The integration procedure is based on the effective elliptic parameterization of the moduli space. We perform the analysis for a few different gravitational four-point amplitudes. The results agree with the analytic results recently obtained using the higher super Liouville equations of motion.

Keywords: super conformal field theory, superstring, two-dimensional super Liouville gravity

DOI: https://doi.org/10.4213/tmf6418

Full text: PDF file (465 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 161:1, 1361–1375

Bibliographic databases:

Received: 12.05.2009

Citation: V. A. Belavin, “Modular integrals in minimal super Liouville gravity”, TMF, 161:1 (2009), 46–62; Theoret. and Math. Phys., 161:1 (2009), 1361–1375

Citation in format AMSBIB
\Bibitem{Bel09}
\by V.~A.~Belavin
\paper Modular integrals in minimal super Liouville gravity
\jour TMF
\yr 2009
\vol 161
\issue 1
\pages 46--62
\mathnet{http://mi.mathnet.ru/tmf6418}
\crossref{https://doi.org/10.4213/tmf6418}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2664883}
\zmath{https://zbmath.org/?q=an:1184.81104}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...161.1361B}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 161
\issue 1
\pages 1361--1375
\crossref{https://doi.org/10.1007/s11232-009-0122-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271645400004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6418
  • https://doi.org/10.4213/tmf6418
  • http://mi.mathnet.ru/eng/tmf/v161/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belavin A., Belavin V., “Higher equations of motion in boundary Liouville field theory”, J. High Energy Phys., 2010, no. 2, 010, 18 pp.  crossref  mathscinet  zmath  isi  elib  scopus
    2. Ahn Ch., Stanishkov M., Stoilov M., “Higher equations of motion in $N=2$ superconformal Liouville field theory”, Phys. Lett. B, 695:5 (2011), 501–506  crossref  mathscinet  adsnasa  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:293
    Full text:93
    References:41
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019